# SDR UALA2011110706019

- Difficulty date: November 6, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,342 hours, 14,077 cycles
- Engine: Pwa PW4060
- System (JASC): 3340 · Exterior Lighting
- Part: Lug
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ILLUMINATION LIGHT UPPER BLACK WIRE TERMINAL LUG IS LOOSE AND SHOWS SIGNS OF HEAT AND ARCING.  REPLACED TERMINAL LUGS REF SWPM 20-30-11, OP CHECKS GOOD.
